# SDR DALA2017032002298

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1378
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ORROSION ON THE SHEAR TIE, BS 1378, STRINGER 27R.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  LOCATED, DRILLED, AND REPLACED THE SHEAR TIE IAW SRM 53-00-07, AND DWG 146N5421, REV A.
